EconPapers    
Economics at your fingertips  
 

N -Laplacian equations in ℝ N with critical growth

João Marcos B. do Ó

Abstract and Applied Analysis, 1997, vol. 2, 1-15

Abstract:

We study the existence of nontrivial solutions to the following problem: { u ∈ W 1 , N ( ℝ N ) , u ≥ 0 and − d i v ( | ∇ u | N − 2 ∇ u ) + a ( x ) | u | N − 2 u = f ( x , u ) in ℝ N ( N ≥ 2 ) , where a is a continuous function which is coercive, i.e., a ( x ) → ∞ as | x | → ∞ and the nonlinearity f behaves like exp ( α | u | N / ( N − 1 ) ) when | u | → ∞ .

Date: 1997
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2/464613.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2/464613.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:464613

DOI: 10.1155/S1085337597000419

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:464613